An easy-to-compute factorization of rational generalized positive functions

Daniel Alpay, Izchak Lewkowicz

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

We give a simple constructive proof of a factorization theorem for scalar rational functions with a non-negative real part on the imaginary axis. A Mathematica program, performing this factorization, is provided.

Original languageEnglish
Pages (from-to)517-521
Number of pages5
JournalSystems and Control Letters
Volume59
Issue number9
DOIs
StatePublished - 1 Sep 2010

Keywords

  • Carathodory functions
  • Cauer classes
  • Convex invertible cones of rational functions
  • Positive real functions

ASJC Scopus subject areas

  • Control and Systems Engineering
  • General Computer Science
  • Mechanical Engineering
  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'An easy-to-compute factorization of rational generalized positive functions'. Together they form a unique fingerprint.

Cite this